I had BV for a week, I went back to the clinic last week on Friday and my doctor said I have a yeast infection she gave me Fluconazole 50mg I've taken all 3 pills I waiting 3 days like she told me to take if the cottage cheese still appeared I took the last one today but I feel like it won't work. Also I've noticed that the discharge is not heavy like at first it's light now but I still feel the same way. What if the discharge still appears after 3 days.Any home remedies I'm able to do ?
Lupe3; Sometimes a very stubborn yeast infection can take more than 3 tablets If you are still having problems Call your doctor tomorrow Friday. I would not try any home remedies after 3 Diflucan did not work the doctor I have seen where they may have to use another round. Also if you don't care for that go to the Pharmacy and talk to the pharmacist and let her or him know you have already taken 3 Diflucan and no luck THERE are several cream and suppositories now over the counter that used to be prescription-only that are very effective. Myself I would check with the Doctor as choice one Have a good evening.Chuck1957
It could be that you have a yeast over growth in your body where meds alone can't fix it no more. Yeast lives off sugar and white flour/starch... so by cutting out sugar and white starch/flour, you will be starving the yeast. Also take some high quality Pro-Biotics as they help to balance the gut flora (where yeast loves to grow). Try that in addition with your meds for several weeks.
- Fluconazole Information for Consumers
- Fluconazole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fluconazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Sep 2011 • 2 answers
Posted 1 May 2013 • 2 answers
Posted 27 Aug 2016 • 2 answers
Doctor prescribed fluconazole for yeast infection but called back and said it was BV instead. Will I
Posted 4 Apr 2017 • 2 answers
Posted 1 Dec 2017 • 1 answer